# SDR YENA2024052100771

- Difficulty date: May 21, 2024
- Submitted: May 21, 2024
- Operation: Air carrier
- Aircraft: N523JB
- Make and model: Airbus A320-232
- Aircraft serial: 01506
- Aircraft time: 82,685 hours, 30,260 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Part number: 066500080409
- Part serial: 12407
- Condition: Failed
- Location: Wx System
- Part time: 10,744 hours, 4,037 cycles
- Stage of operation: AP
- How discovered: U
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#1384, SDQ-STI. (AIRCRAFT DIVERTED TO STI) 'ON APPROACH TO SDQ WEATHER RADAR INOP; REMOVED AND REPLACED WX RADAR TRANSCEIVER AS PER AMMM 34-41-33 PERFORMED WX RADAR TEST AS PER AMM 34-41-00-740-002. NO FAULTS NOTED.'
